Minimum variance quadratic unbiased estimation for the variance components in simple linear regression with onefold nested error


Gueven I.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.35, no.7, pp.1309-1318, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 7
  • Publication Date: 2006
  • Doi Number: 10.1080/03610920600692706
  • Journal Name: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1309-1318

Abstract

The explicit forms of the minimum variance quadratic unbiased estimators (MIVQUEs) of the variance components are given for simple linear regression with onefold nested error. The resulting estimators are more efficient as the ratio of the initial variance components estimates increases and are asymptotically efficient as the ratio tends to infinity.